# SDR SIMA20150122003

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 30,128 hours, 26,108 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Failed
- Location: Te Flap Xmsn
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED EICAS MESSAGE ON APPROACH.   M PROCEDURES COMPLIED WITH, NO CMC MESSAGE.   R & R RT FLAP TRANSMISSION BRAKE IAW AMM 27-51-01.  OPS CHECKED GOOD.   PERFORMED WIRE CHECK IAW FIM 27-51-00-810-814-A.  ALL FOUND OK.
